# SDR SF20050726

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLT 7539 IAD-DAY STARTED NR 1 ENGINE NORMALLY, AFTER TURNING ON NR 1 GENERATOR, LT ITT INCREASED TO 1068, MOTORED NR 1 ENGINE DOWN & SHUTOFF NR 1 GENERATOR.
